• germany2 germany2
    November 10, 2008
    Can the combo of Vicoprofen with Gabapentin cause blood pressire elevation?
    germany2 germany2
    November 10, 2008

    I was initally diagnosed with severe sciatica.  I was prescribed Gabapentin and Vicoprofen.

    Prior to the diagnosis and the new drugs my blood pressure ran in the high normal range.

    My blood pressure after 30 days of treatment was getting quite high.  190/102

    I felt a little hyper on the drugs but they helped with the pain so much I did not make a connection.  I have since been diagnosed with severe lumbar stenosis and the prescribed meds still help greatly.  I have heard PAIN can elevate blood pressure.  Is there a possibility

    these drugs are elevating blood pressure.  I am now taking Lisiniprol 20 mg twice a day.

    My blood pressure still spikes high and hiher if I have recently taken the meds.

    I have also been under a great deal of stress in the same time frame but I believe there is-at least for me a connection to the meds and my blood pressure. HELP!

     

    READ MORE

FROM OUR EXPERTS

  • Jill
    Health Pro
    December 09, 2008
    Jill
    Health Pro
    November 10, 2008

    Hi Germany 2,

    The combination of Vicoprofen and Gabapentin can cause CNS depression, which may include increased sedation, drowsiness, confusion, and weakness, but generally doesn't cause an increase in blood pressure. You are correct in saying that pain can increase blood pressure, as well as being nervous, having to go to the bathroom while your pressure is being taking, smoking within 30 minutes of a reading, and/or drinking caffeine withing 60 minutes of a reading.

    Thanks for your question!

    Jill


FROM OUR COMMUNITY

You should know Answers to your question are meant to provide general health information but should not replace medical advice you receive from a doctor. No answers should be viewed as a diagnosis or recommended treatment for a condition. Content posted by community members does not necessarily reflect the views of Remedy Health Media, which also reserves the right to remove material deemed inappropriate.